Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NFSteelers

Accutane Question or something....

Alright, soooo I am not posting this to scare possible Accutane users, or to scare current users, buut I am a bit confused about something my dad sent.

MSNBC - Report: Accutane maker ignored warning

I was on Accutane from December 2003 until May 2004. During it, I didn't have but normal side effects, and a lower back/hip pain for a couple months. But, I have been off of Accutane now for almost 6 months, and now am suffering from depression or a sleeping disorder. And my dad wants me to mention it to my doctor when I get tested for depression that I was on Accutane because of this article.. but I don't think my depression/sleeping disorder has anything to do with Accutane... I don't know, I'm confused

Share this post


Link to post
Share on other sites

I thought that depression was only a side effect when you are on the drug. I might be wrong thouogh. I'm starting it tommorow. I dont care though about depression. I'm gonna fuckin be clear i dont give a shit what it takes.

Share this post


Link to post
Share on other sites

Accutane was one of my best decisions too... I don't regret it in the least! I would consider going on it again if I had to.

I started breaking out again, so I am going back to my dermatologist on December 27th.

Share this post


Link to post
Share on other sites

"That is the person's own fault if they do not familiarize themself with the drug. There have been talks about removing the drug from the market for quite sometime, but it continuously goes no where. And why does it go no where? Because many drugs have sever side effects, no just Accutane. Accutane is not as dangerous as most think, I have familiarized myself quite well with the drug, and see no reason to ban the drug. Millions of people have been on the drug, and I bet polling every person that has been on the drug a majority would say not to ban it. It is a person's right to choose to take the drug or not... I believe a person knows the risks involved, and the choice is theirs, not their governments, not their peers, but their own decision. "

not trying to rub this is your face or anything, but i signed up for this website because i'm doing research on accutane and i was shocked at the way people have been defending the drug. i am no stranger to accutane. i have been through two six month terms on it and am now dealing with problems that i have no idea that the drug could've caused. i noticed how redheadgrl was so quick to freak out on max on the topic of how dangerous this drug is and i'm hoping now that people see that there is more to it than what is in that little pamphlet. it is a "miracle drug," if you are only worried about your acne, which we can all admit seems to overtake the rest of our lives at times, but who knows the long terms effects? i'm deathly afraid of getting pregnant for fear of some of the drug still being in my system. i've dealt with back pain, sleeplessness, vision problems, as well as dental, AND my acne is still here! the reason the research is being done on the drug now is that they're realizing there are more long term side effects than noted. it is a dangerous drug that seems to do amazing things for acne. what do you do??

Share this post


Link to post
Share on other sites

All the hysteria about Accutane is driving me insane.

Look, if you get as fed up with acne as I was, none of this shit even registers.

If the doctor told me I had to play a round of Russian Roulette in his office before he would give me Accutane, I'd do it.

Depression? Elevated Cholesterol? My back kinda hurts? . . . Are you kidding me?

SAVE THE BABIES!!!!!

Paul

Alright, soooo I am not posting this to scare possible Accutane users, or to scare current users, buut I am a bit confused about something my dad sent. 

MSNBC  - Report:  Accutane maker ignored warning

I was on Accutane from December 2003 until May 2004.  During it, I didn't have but normal side effects, and a lower back/hip pain for a couple months.  But, I have been off of Accutane now for almost 6 months, and now am suffering from depression or a sleeping disorder.  And my dad wants me to mention it to my doctor when I get tested for depression that I was on Accutane because of this article..  but I don't think my depression/sleeping disorder has anything to do with Accutane...  I don't know, I'm confused

Share this post


Link to post
Share on other sites
"That is the person's own fault if they do not familiarize themself with the drug. There have been talks about removing the drug from the market for quite sometime, but it continuously goes no where. And why does it go no where? Because many drugs have sever side effects, no just Accutane. Accutane is not as dangerous as most think, I have familiarized myself quite well with the drug, and see no reason to ban the drug. Millions of people have been on the drug, and I bet polling every person that has been on the drug a majority would say not to ban it. It is a person's right to choose to take the drug or not... I believe a person knows the risks involved, and the choice is theirs, not their governments, not their peers, but their own decision. "

not trying to rub this is your face or anything, but i signed up for this website because i'm doing research on accutane and i was shocked at the way people have been defending the drug. i am no stranger to accutane. i have been through two six month terms on it and am now dealing with problems that i have no idea that the drug could've caused.  i noticed how redheadgrl was so quick to freak out on max on the topic of how dangerous this drug is and i'm hoping now that people see that there is more to it than what is in that little pamphlet.  it is a "miracle drug," if you are only worried about your acne, which we can all admit seems to overtake the rest of our lives at times, but who knows the long terms effects? i'm deathly afraid of getting pregnant for fear of some of the drug still being in my system. i've dealt with back pain, sleeplessness, vision problems, as well as dental, AND my acne is still here!  the reason the research is being done on the drug now is that they're realizing there are more long term side effects than noted.  it is a dangerous drug that seems to do amazing things for acne. what do you do??

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×